MathSciNet Relay Station
MathSciNet bibliographic data
MR2831776 (2012g:37098) 37H10 (34C29 34F05 60H10 60H30)
Xu, Yong; Duan, Jinqiao; Xu, Wei An averaging principle for stochastic dynamical systems with Lévy noise. Phys. D 240 (2011), no. 17, 1395–1401.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement